DOI 10.3346/jkms.2011.26.10.1394
Ovarian hyper-response to administration of an GnRH-agonist without gonadotropins.
Аннотация
Several case reports have indicated that a small subgroup of patients may develop ovarian hyperstimulation following the administration of gonadotropin-releasing hormone agonists (GnRHa) without gonadotropins. However, since only few such cases have been published, it is unclear what course to follow in subsequent cycles after ovarian hyperstimulation in the first cycle using only GnRHa. A 33-yr-old woman was referred to in vitro fertilization for oocyte donation. A depot preparation (3.75 mg) of tryptorelin without gonadotropins induced ovarian multifollicular enlargement with high estradiol level, and was followed by human chorionic gonadotropin administration and oocyte retrieval. In a subsequent cycle of the same patient, a low dose of tryptorelin (0.05 mg) did not induce ovarian hyperstimulation, and resulted in clinical pregnancy. This report shows potential management of ovarian hyperstimulation following the administration of GnRHa without gonadotropins.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.